• sheen sheen
    June 27, 2009
    Rumatoid Arthritis Dry Eyes -Losing vision
    sheen sheen
    June 27, 2009

    My sister aged 37 suffering from RA since 10 years is losing vision ..Doctors say they cant help ...she has dry dry eyes ..she wants to sucide ..please help what to do .

    READ MORE

FROM OUR EXPERTS

  • Brad
    Health Guide
    June 28, 2009
    Brad
    Health Guide
    June 28, 2009

    She needs to talk to her dr about depression. Has she been tested for Sjogrens? That is what causes the dry eyes and it is treatable. Please have her see her dr.

     

    Brad


FROM OUR COMMUNITY

  • madilisa July 02, 2009
    madilisa
    July 02, 2009

    What kind of doctor did your sister see?  An ophthalmologist can prescribe steroid eye drops and/or restasis.  It's important that she be evaluated by a specialist for eyes.  If she lives in a small community, she may have to travel to a major medical center for this help.  Good luck, (I have recently had dx of moderate scleritis but the drops helped.)

     

    READ MORE
    • sheen
      July 03, 2009
      sheen
      July 03, 2009

      she is consulting ra doctor and ophthalmologist and eye specialists

      some one called lv prasad is bit famous ..even he is not encouraging

      he is selling some eyedrops which are expensive and are not effective.

       

      Her RA condition is she cant lift the hand to comb her hair or streatch her legs .

      one month ago she used to manage this . she has bumps on her wrist and joints.

       

      what the doctors say is .. the eyes are good but the veins,tissues and muscles around the eyes that control blood flow move the eyeball are infected 

      there is no sufficient blood flow to the eyes..

       

      she needs to control her RA completely ..but the medicines are not that effective .

      she changed 3 doctors tried everything

       

      Once again Thank You all for the help.

       

      I tried some what to explain .

       

      doctors in india treat their patients like illiterates they dont even tell us that its sojorn syndrome

      keep on telling us she will lose the eyes ..use those drops (custom made by a reputed eye hospital lv prasad)

       

      i just talked to some one in a metro . i need t get my sister there

       

       

       

      READ MORE
    • madilisa
      July 04, 2009
      madilisa
      July 04, 2009

      I am so sorry to hear that she is being discouraged.  I have the "red eyes" and am on prednisone drops for the eyes.  Some days they look better.    Yesterday, a blood vessel burst and I had additional ugly redness.  I noticed I was weak and tired before it happened and felt flu like symptoms.  I am taking Humira, prednisone and was on methotrexate but stopped because my hair was falling out and I was nauseous.  But methotrexate does help and it is cheap so maybe she can find someone to rx that.    In January, I also had bad weakness and couldn't lift my head off the pillow or comb my hair or barely walk.  Now I am up walking and doing daily activities again.   I can hold my grandchild. Your sister needs to search for the best available care and drugs she can get in India.  I will pray for her as I know from my friends who are in US and grew up in India that it is harder there.  Yes, get your sister to best eye care and rheum available.

      Lisa

      READ MORE
  • dryeyes2 June 29, 2009
    dryeyes2
    June 29, 2009

    Find an opthamologist-(the highest up-they are sergeon's) and they have tubes they can put in the eyes-it only takes about five minutes-for each eye, and gives the eyes continous moisture!

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.